# SDR DL73K011421

- Difficulty date: August 28, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 50,249 hours, 38,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FS 663.75 FRAME AT STR. 3R, 2R, 2L,AND 3L.  THE FRAME WAS REPAIRED PER B737 SRM 53-10-4, FIG 14IN ORDER TO ACCOMMODATE THE FRAME REPAIR THE FUSELAGE SKIN  WAS CUT AT EACH STRINGER LOCATION.  AN EXTERNAL REPAIR      DOUBLER AND TRIPLER WAS INSTALLED PER ERA 397877-14.  THE   DAMAGE WAS FOUND DURING HMV.
